← Return to PMR - Decreased prednisone and pain returned

Discussion
Comment receiving replies
@noosat1

Beryl, I too find stairs (steps) difficult.I am wondering if the problem is that for so many months I have been very sedentary. Also I think it is the disease because when not taking the prednisone, lifting my legs, even getting in and out of the car and bathtub, is more painful and difficult

Jump to this post


Replies to "Beryl, I too find stairs (steps) difficult.I am wondering if the problem is that for so..."

Hi Noosat1 I think most people with PMR effecting their legs would say it is the PMR……but I have come across that question before ……so I think we are all different …….but for me it is PMR…..it is good for you to move around but also have to be careful not to over do things and make it flair up ……which I have a bit on my weekend in a Sicilian hilltop town called Rasusa…..but I don't regret it for one minute …..amazing buildings so old …..being English and my husband with an English Mum we miss all that in the USA…….I have just picked a lemon from the garden …..that's the sort of thing I love to do……Beryl

  Request Appointment